# SDR VNAA2013062100013

- Difficulty date: June 21, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 23,279 hours, 23,499 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Part number: 16650101
- Part serial: DCL74901
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CREW REPORTED AIRCRAFT YAWED HARD LEFT WHEN SETTING TAKEOFF POWER.  IT WAS TAKING FULL RIGHT RUDDER AND NOT MAINTAINING CENTERLINE.  REJECTED TAKEOFF AND USED TILLER TO STEER AIRCRAFT BACK TO CENTERLINE.  CREW RETURNED TO GATE.  MAINTENANCE TROUBLESHOT AND FOUND NOSEWHEEL STEERING NOT RETURNING FULLY TO CENTER WITH TILLER HANDWHEEL.  MAINTENANCE REMOVED AND REPLACED NOSEWHEEL STEERING TILLER AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
